Effect of axial length on retinal vascular network geometry.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Liew, G; Mitchell, P; Wang, JJ; Wong, TY

Published Date

  • March 2006

Published In

Volume / Issue

  • 141 / 3

Start / End Page

  • 597 -

PubMed ID

  • 16490528

Pubmed Central ID

  • 16490528

International Standard Serial Number (ISSN)

  • 0002-9394

Digital Object Identifier (DOI)

  • 10.1016/j.ajo.2005.11.016

Language

  • eng

Conference Location

  • United States